Could allegra (fexofenadine) cause me to break out more with hives?

Allegra (fexofenadine) and hives. Hello, we commonly use Allegra (fexofenadine) to treat hives or urticaria. This is a helpful medication because of the lack of sedation. Even at twice the normal recommended dosage. So it is unlikely to cause hives but you can have an allergy to antihistamines that could lead to the development of hives. That would be most unlucky.

Related Questions

What if I am concerned my hives are caused by an antihistamine in the first place? I.E. Zyrtec and allegra (fexofenadine)

Very rare . Hives usually come and go randomly. So you may confuse an outbreak with being caused by something else (though not really). So best to see an allergist. Read more...
Hives. That is rare. Especially if suspect it from claritin, (loratadine) allergra, benadry, and zyrtec. Sometimes you have to realize that we can't find a cause but there is a long list of causes. Read more...
Go to allergy dr. Go to an allergy doctor and get tested. Usually if you take antihistamine and break out more you might suspect a reaction to antihistamine, but you won't know for sure unless it happens every time you take it, or you get an allergy testing. Read more...

Rare urticaria. Why does zyrtec work well for it but when adding allegra (fexofenadine) the hives come more? Is allegra (fexofenadine) cancelling zyrtec out on some gene level?

It shouldn't. Zyrtec and Allegra (fexofenadine) work in similar fashion and actually the result should be additive. I suspect that you added Allegra (fexofenadine) because the hives are already getting worse. It takes about a hour before most oral drugs can get into your system. Read more...